# SDR ABXA9500568

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 14597010
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND EMERGENCY LIGHTS VERY DIM.  REPLACED EMERGENCY BATTERIES IAW DC9 MM.
